Ljiljana Arambasic
Ljiljana Arambasic
University of Zagreb, Faculty of Science, Department of Mathematics
Potvrđena adresa e-pošte na math.hr - Početna stranica
NaslovCitiranoGodina
On frames for countably generated Hilbert 𝐶*-modules
L Arambašić
Proceedings of the American Mathematical Society 135 (2), 469-478, 2007
512007
The Birkhoff–James orthogonality in Hilbert C∗-modules
L Arambašić, R Rajić
Linear algebra and its applications 437 (7), 1913-1929, 2012
272012
A treatment of the Cauchy–Schwarz inequality in C⁎-modules
L Arambašić, D Bakić, MS Moslehian
Journal of mathematical analysis and applications 381 (2), 546-556, 2011
212011
A STRONG VERSION OF THE BIRKHOFF–JAMES ORTHOGONALITY IN HILBERT C-MODULES
L Arambašic, R Rajic
Ann. Funct. Anal 5 (1), 109-120, 2014
202014
On some norm equalities in pre-Hilbert C*-modules
L Arambašić, R Rajić
Linear algebra and its applications 414 (1), 19-28, 2006
162006
IRREDUCIBLE REPRESENTATIONS OF HILBERT C-MODULES
L Arambašić
Mathematical Proceedings of the Royal Irish Academy, 11-24, 2005
152005
On the C*-valued triangle equality and inequality in Hilbert C*-modules
L Arambašić, R Rajić
Acta Mathematica Hungarica 119 (4), 373-380, 2008
132008
Frames and outer frames for Hilbert-modules
L Arambašić, D Bakić
Linear and multilinear algebra 65 (2), 381-431, 2017
72017
On symmetry of the (strong) Birkhoff–James orthogonality in Hilbert -modules
L Arambašić, R Rajić
Annals of Functional Analysis 7 (1), 17-23, 2016
72016
On three concepts of orthogonality in Hilbert C*-modules
L Arambašić, R Rajić
Linear and Multilinear Algebra 63 (7), 1485-1500, 2015
72015
Operators preserving the strong Birkhoff–James orthogonality on B (H)
L Arambašić, R Rajić
Linear Algebra and its Applications 471, 394-404, 2015
62015
Another characterization of Hilbert C∗-modules over compact operators
L Arambašić
Journal of Mathematical Analysis and Applications 344 (2), 735-740, 2008
62008
OSTROWSKI’S INEQUALITY IN PRE–HILBERT C–MODULES
L ARAMBAˇSIc, R RAJI
MATHEMATICAL INEQUALITIES & APPLICATIONS 12 (1), 217-226, 2009
52009
A characterization of Hilbert -modules over finite dimensional -algebras
L Arambasic, D Bakic, MS Moslehian
arXiv preprint arXiv:0812.0889, 2008
42008
Dimension functions of orthonormal wavelets
L Arambašic, D Bakic, R Rajic
Journal of Fourier Analysis and Applications 13 (3), 331-356, 2007
32007
Roberts orthogonality and Davis–Wielandt shell
L Arambašić, T Berić, R Rajić
Linear Algebra and its Applications 539, 1-13, 2018
22018
Neke generalizacije Rolleovog teorema i Lagrangeovog teorema srednje vrijednosti
L Arambašić, M Matika, A Valent
Poučak: časopis za metodiku i nastavu matematike 16 (61), 14-21, 2015
22015
Finite-dimensional Hilbert C*-modules
L Arambasic, D Bakic, R Rajic
Banach journal of mathematical analysis 4 (2), 147-157, 2010
22010
Dimension functions, scaling sequences, and wavelet sets
A Ljiljana, D Bakić, R Rajić
Studia mathematica 1 (198), 1-32, 2010
22010
Frames of submodules for countably generated Hilbert K (H)-modules
L Arambašić
Glasnik matematički 41 (2), 317-328, 2006
22006
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20